# SDR UPS08851522

- Difficulty date: January 8, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fs 1766 Lbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN "U" CHANNEL HAS HOLE IN RADIUS STA 1766 LBL 8.  REMOVED, FABRICATED AND INSTALLED "U" CHANNEL AT STA 1766 LBL 8 IAW SRM 51-01-21D, AND DWG 5755032.
